# SDR AALA202509030213

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N430AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10387
- Aircraft time: 17,682 hours, 4,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Stuck
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE AFT GIRT BAR FITTING ON FLOOR IS STUCK, DOES NOT SPRING LOAD BACK TO POSITION. MAINTENANCE LUBRICATED 1L DOOR GIRT BAR FLOOR MOUNTED FITTINGS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-00.
